# SDR CALA2017103003872

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 53,559 hours, 22,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 2SVC CHK, FOUND FAULT DURING THE CABIN EMERGENCY LIGHTS OPERATIONAL TEST, SYSTEM FAULT ''EPSU BATTERY FWD LEFT". PERFORMED OPERATIONAL CHECK OF ESS ALL CHECKS NORMAL NO FAULTS FOUND REF AMM 33-51-38.
